By Topic

General formulas for the Neyman-Pearson type-II error exponent subject to fixed and exponential type-I error bounds

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Po-Ning Chen ; Wan Ta Technol. Inc., Taiwan

The general formulas for the Neyman-Pearson type-II error exponent subject to two different type-I error constraints, as indicated in the title of the correspondence, are established. As revealed in the formulas, the type-II error exponents are fully determined by the ultimate statistical characteristic of the normalized log-likelihood ratio evaluated under the null hypothesis distribution. Applications of the general formulas to distributed Neyman-Pearson detection, and the channel reliability function are also demonstrated

Published in:

Information Theory, IEEE Transactions on  (Volume:42 ,  Issue: 1 )